Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a class of completely semisimple inverse semigroups


Author: Mario Petrich
Journal: Proc. Amer. Math. Soc. 24 (1970), 671-676
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9939-1970-0255712-0
MathSciNet review: 0255712
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255712-0
Article copyright: © Copyright 1970 American Mathematical Society